Botox issue unresolved six months after botox administered on 6 January 2016. Any suggestions? (photo)
Doctor Answers 6
Botox works by interrupting the communication between muscles and the nerves that cause them to contract.
Its possible that the Botox weakened a muscle in the area where you were treated and as such became thinner.
It should reverse itsself if you don't do botox their again and the muscle bulks up with normal facial movements (i.e. exercise)
I hope this was helpful.
Botox is a great treatment that can be used to lift the brows. Heaviness in the upper eyelid is a rare, but temporary and treatable side effect of Botox when injected near the eyes. This typically resolves in two to four weeks. Most people enjoy the results of their Botox treatment for three to four months and after that time everything should be back to its baseline level. I recommend reviewing your before and after photographs with your doctor for specific recommendations. Good luck!
Botox and Results
You might also like...
Botox results at 6 months
Botox typically wear off after 3-4 months. At this point, 6 months after your Botox injection, your face should have returned to baseline. I would recommend following up with an expert injector for an in-person consultation to discuss your concerns.
Botox and Side Effects
Botox is a great injections for the forehead and glabella area. There should be no side effects after six months. I would consult a specialist to evaluate the area and post before and after photos. Best, Dr. Green
Botox and indentation
It would be helpful to view pre-treatment photos to compare with your post-treatment photos - may be your doctor took some. Asymmetry of the eyes and area around the eyes (like any other part of the face) is not uncommon and, sometimes, becomes apparent to the patient only after a procedure, when the results are being closely examined. It would be helpful to rule out, with photos, whether this was a pre-existing asymmetry between your eyes. It would be difficult to explain the asymmetry being a result of Botox injections for a brow lift.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.